About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 893635, 17 pages
http://dx.doi.org/10.1155/2012/893635
Research Article

Some Results on an Infinite Family of Nonexpansive Mappings and an Inverse-Strongly Monotone Mapping in Hilbert Spaces

1School of Mathematics and Information Science, North China University of Water Resources and Electric Power, Zhengzhou 450011, China
2No. 13 Zhongxue, Feng-Feng Kuangqu, Hangdan 056000, China

Received 8 September 2012; Accepted 10 October 2012

Academic Editor: Xiaolong Qin

Copyright © 2012 Peng Cheng and Anshen Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Cheng and Anshen Zhang, “Some Results on an Infinite Family of Nonexpansive Mappings and an Inverse-Strongly Monotone Mapping in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 893635, 17 pages, 2012. doi:10.1155/2012/893635